question-icon

Suggest treatment for dizziness and weakness when on Nystatin liquid

default
Posted on Mon, 25 May 2015
Question: I have been on a Nystatin liquid for two weeks, I also have celiac disease. I keep having dizzy spells and faintness, weakness and brain fog, are these symptoms normal?
doctor
Answered by Dr. Dariush Saghafi (2 hours later)
Brief Answer:
Nystatin side effects? What condition are you treating

Detailed Answer:
Good evening. My name is Dr. Saghafi and I'd like to address your question.

The most common side effects from nystatin are:

Diarrhea, Nausea, Stomach pain, Vomiting, Contact dermatitis, Stevens-Johnson syndrome, and Hypersensitivity reactions.

Though there are some other less common side effects such as racing heartrate, bronchospams. muscle aches, and facial swelling I am not able to correlate your symptoms of dizziness and faintness. Weakness...possibly together with muscle pains.

More to the point with your symptoms I believe is for what are you being treated and aside from celiac disease do you have any other problems such as hypertension, diabetes, asthma, thyroid disease, colitis, etc.? I believe that is more likely the source of your symptoms than the nystatin.

The same could be said for brain fog....that is just not a symptom very readily heard about and so far as I've been checking....not really published with any frequency as a side effect of the drug.

I hope this answer satisfactorily addresses your interesting question. If so, may I ask your favor of a HIGH STAR RATING with some written feedback.

Also, if there are no other questions or comments, can I ask that you CLOSE THE QUERY on your end so this question can be transacted and archived for further reference by colleagues as necessary?

Please direct more comments and questions to me in the future at:

bit.ly/drdariushsaghafi and I would be honored to answer you very quickly and continue this interesting discussion.

Please keep me informed as to the outcome of your situation.
All the best.

The query has required a total of 61 minutes of physician specific time to read, research, and compile a return envoy to the patient.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dariush Saghafi

Neurologist

Practicing since :1988

Answered : 2473 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for dizziness and weakness when on Nystatin liquid

Brief Answer: Nystatin side effects? What condition are you treating Detailed Answer: Good evening. My name is Dr. Saghafi and I'd like to address your question. The most common side effects from nystatin are: Diarrhea, Nausea, Stomach pain, Vomiting, Contact dermatitis, Stevens-Johnson syndrome, and Hypersensitivity reactions. Though there are some other less common side effects such as racing heartrate, bronchospams. muscle aches, and facial swelling I am not able to correlate your symptoms of dizziness and faintness. Weakness...possibly together with muscle pains. More to the point with your symptoms I believe is for what are you being treated and aside from celiac disease do you have any other problems such as hypertension, diabetes, asthma, thyroid disease, colitis, etc.? I believe that is more likely the source of your symptoms than the nystatin. The same could be said for brain fog....that is just not a symptom very readily heard about and so far as I've been checking....not really published with any frequency as a side effect of the drug. I hope this answer satisfactorily addresses your interesting question. If so, may I ask your favor of a HIGH STAR RATING with some written feedback. Also, if there are no other questions or comments, can I ask that you CLOSE THE QUERY on your end so this question can be transacted and archived for further reference by colleagues as necessary? Please direct more comments and questions to me in the future at: bit.ly/drdariushsaghafi and I would be honored to answer you very quickly and continue this interesting discussion. Please keep me informed as to the outcome of your situation. All the best. The query has required a total of 61 minutes of physician specific time to read, research, and compile a return envoy to the patient.